Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 176, NWS Tulsa, OK

May 6, 2009Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2009, 5:20 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2009, 5:20 AM CDT (10:20 UTC)
Expired
May 6, 2009, 6:15 AM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 181 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 11:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2348 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
5.0
Supercell composite
16.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 061020
SVRTSA
OKC023-127-061115-
/O.NEW.KTSA.SV.W.0176.090506T1020Z-090506T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
520 AM CDT WED MAY 6 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 615 AM CDT

* AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF BOSWELL...MOVING
  EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOSWELL...
  SOPER...ANTLERS...KENT...GOODLAND...HUGO...MESSER...RATTAN...
  OLETA...FORT TOWSON AND SAWYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 9552 3388 9554 3393 9556 3394 9560
      3389 9569 3387 9582 3395 9595 3412 9595
      3417 9599 3417 9579 3424 9579 3424 9513
      3402 9514 3394 9518 3396 9523 3389 9526
      3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 1020Z 286DEG 37KT 3408 9611

$$
2 follow-up statements
000 
WWUS54 KTSA 061048
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT WED MAY 6 2009

OKC023-127-061115-
/O.CON.KTSA.SV.W.0176.000000T0000Z-090506T1115Z/
CHOCTAW OK-PUSHMATAHA OK-
548 AM CDT WED MAY 6 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHWESTERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KENT TO 6 MILES SOUTH OF UNGER...MOVING EAST AT 45
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SOPER...KENT...
SPEER...DELA...GAY...GOODLAND...MESSER...HUGO...RATTAN...APPLE...
GRANT...ORD...OLETA...FALLON...CORINNE...HUSKEY...SOBOL...SWINK...
FORT TOWSON...SAWYER AND FROGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 9552 3388 9554 3393 9556 3394 9560
      3389 9569 3387 9582 3395 9595 3412 9595
      3417 9599 3417 9579 3421 9579 3423 9571
      3424 9513 3402 9514 3394 9518 3396 9523
      3389 9526 3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 1049Z 286DEG 37KT 3415 9566 3393 9580

$$
000 
WWUS54 KTSA 061114
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 AM CDT WED MAY 6 2009

OKC023-127-061123-
/O.EXP.KTSA.SV.W.0176.000000T0000Z-090506T1115Z/
CHOCTAW OK-PUSHMATAHA OK-
614 AM CDT WED MAY 6 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA AND
CHOCTAW COUNTIES EXPIRES AT 615 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM ACROSS SOUTHERN CHOCTAW COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT.

LAT...LON 3389 9552 3388 9554 3393 9556 3394 9560
      3389 9569 3387 9582 3395 9595 3412 9595
      3417 9599 3417 9579 3421 9579 3423 9571
      3424 9513 3402 9514 3394 9518 3396 9523
      3389 9526 3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 1113Z 286DEG 37KT 3408 9537 3386 9551

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:38 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 6, 3:38 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT WED MAY 6 2009

.DISCUSSION...
HAVE CANCELLED A THE NORTHERN TIER OF THE FLASH FLOOD WATCH
AND EXTENDED IT THROUGH THE MORNING HOURS ACROSS A LARGE PART
OF SOUTHEAST OKLAHOMA AND SEBASTIAN COUNTY IN ARKANSAS.  A
BOUNDARY WILL REMAIN IN PLACE THIS MORNING NEAR THE RED RIVER
WITH THUNDERSTORMS OVER SOUTH CENTRAL OKLAHOMA AT THIS TIME
PROPAGATING INTO SOUTHEAST OKLAHOMA. HEAVY RAIN AND POSSIBLY
SEVERE WEATHER ARE EXPECTED.  THINK THE RAIN SHOULD END BY
THIS AFTERNOON.

WARMER TEMPERATURES ARE EXPECTED TODAY AS THE CLOUD COVER OVER
THE AREA IS EXPECTED TO CLEAR.  GIVEN THE EXPECTED SUNSHINE
THIS AFTERNOON AND TOMORROW THE POTENTIAL OF WARM 850 MB
TEMPERATURES WILL LIKELY BE REALIZED.

THUNDERSTORM CHANCES ENTER THE FORECAST AGAIN TOMORROW AFTERNOON.
THE SURFACE BOUNDARY WILL SHIFT NORTH OF OUR AREA AND SURFACE
BASED INSTABILITY WILL INCREASE DRAMATICALLY.  WITH AMPLE SHEAR
EXPECTED SEVERE THUNDERSTORMS WILL BE POSSIBLE.

RAIN CHANCES WILL BE ENHANCED LATE IN THE DAY FRIDAY AND FRIDAY
NIGHT AS A COLD FRONT MOVES INTO THE AREA.  ONCE AGAIN SEVERE
WEATHER WILL BE POSSIBLE.  THE THUNDERSTORM CHANCES WILL
CONTINUE THROUGH THE WEEKEND AS THE FRONT WILL STALL NOT
FAR FROM THE RED RIVER.  THE POSSIBILITY OF HEAVY RAIN WITH
THE STALLED FRONT WILL NEED TO BE MONITORED.

TEMPERATURES THROUGH THE LATTER HALF OF THE FORECAST WILL BE
AT OR ABOVE SEASONAL NORMALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  62  88  71 /  10  10  20  40
FSM   81  63  90  69 /  30  10  20  20
MLC   80  62  88  72 /  30  10  20  20
BVO   80  56  88  67 /  10  10  20  50
FYV   77  56  86  68 /  20  10  20  30
BYV   76  59  83  66 /  20  10  20  40
MKO   80  62  86  70 /  20  10  20  20
MIO   79  58  87  67 /  10  10  20  50
F10   80  63  86  71 /  20  10  20  30
HHW   82  63  88  70 /  60  10  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR OKZ049-OKZ053-OKZ073-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR ARZ029.

&&

SHORT TERM...12
LONG TERM....17

ABBAS
Hazardous weather outlook, May 6, 5:01 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT WED MAY 6 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 AM CDT WED MAY 6 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
A STATIONARY FRONT WAS LOCATED ACROSS FAR SOUTHEAST OKLAHOMA ALONG
THE RED RIVER EARLY THIS MORNING.  NEAR THE BOUNDARY MODERATE
ELEVATED INSTABILITY HAS DEVELOPED IN ASSOCIATION WITH A STRONG LOW
LEVEL JET. A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED
ACROSS SOUTH CENTRAL OKLAHOMA JUST NORTH OF THE STATIONARY FRONT.
THE THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE INTO FAR SOUTHEAST
OKLAHOMA THIS MORNING. LARGE HAIL AND TORRENTIAL RAIN WILL BE LIKELY
IN THE STRONGER THUNDERSTORMS...INCLUDING THE THREAT FOR FLASH
FLOODING. THE THUNDERSTORM ACTIVITY IS EXPECTED TO SHIFT EAST OF THE
REGION BY LATE MORNING OR EARLY AFTERNOON WITH THE SEVERE THREAT
ENDING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LOW LEVEL MOISTURE WILL CONTINUE TO INCREASE ON THURSDAY AHEAD OF
A WEAK FRONTAL BOUNDARY THAT WILL MOVE INTO CENTRAL OKLAHOMA BY LATE
AFTERNOON.  AHEAD OF THE BOUNDARY...THE ATMOSPHERE IS EXPECTED TO
BECOME VERY UNSTABLE. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE
ALONG THE FRONTAL BOUNDARY BY LATE AFTERNOON WITH THE POTENTIAL FOR
THESE STORMS TO MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THURSDAY EVENING INTO THE OVERNIGHT HOURS.  VERY LARGE HAIL AND
TORNADOES WILL BE POSSIBLE DURING THE EVENING HOURS...WITH THE
SEVERE THREAT TRANSITIONING MORE TO A DAMAGING WIND THREAT OVERNIGHT.

A COMPLEX OF THUNDERSTORMS MAY MOVE INTO NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS LATE THURSDAY NIGHT INTO FRIDAY MORNING. A FEW OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND HEAVY RAIN.  THIS
ACTIVITY IS EXPECTED TO DIMINISH AND SHIFT EAST OF THE REGION BY
EARLY AFTERNOON.  BY LATE FRIDAY AFTERNOON THE ATMOSPHERE WILL AGAIN
BECOME VERY UNSTABLE SOUTH OF THE TRACK OF THE EARLIER THUNDERSTORM
COMPLEX.  AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE AREA BY LATE
AFTERNOON...AN ADDITIONAL ROUND OF MORE SIGNIFICANT SEVERE
WEATHER WILL BE POSSIBLE WITH THE POTENTIAL FOR VERY LARGE HAIL
AND TORNADOES.

THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH MONDAY
AS A FRONTAL BOUNDARY REMAINS IN THE REGION WITH A SERIES OF
UPPER LEVEL DISTURBANCES TRAVERSING THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD BE PREPARED FOR THE POSSIBILITY OF SIGNIFICANT SEVERE
WEATHER THURSDAY AND FRIDAY...INCLUDING THE POTENTIAL FOR TORNADOES.
SEVERE WEATHER THREATS WILL CONTINUE TO BE REFINED AS THE TIMING
AND STRENGTH OF THE PARTICULAR MESOSCALE FEATURES BECOME MORE
CERTAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 6, 12:51 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT WED MAY 6 2009

OKZ049-076-060645-
LE FLORE OK-PUSHMATAHA OK-
1251 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE AND NORTHEASTERN PUSHMATAHA

AT 1251 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTHWEST OF WHITESBORO...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR...MUSE AND
WHITESBORO.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3467 9508 3469 9507 3469 9505 3473 9505
      3484 9501 3472 9445 3451 9445 3450 9446
      3450 9455
TIME...MOT...LOC 0551Z 288DEG 32KT 3473 9494
Special weather statement, May 6, 1:38 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 AM CDT WED MAY 6 2009

OKZ049-073-075-076-060715-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
138 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 138 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF STANLEY TO OCTAVIA TO 15
MILES SOUTHEAST OF BIG CEDAR...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...OCTAVIA...
BIG CEDAR...MUSE...WHITESBORO...CLAYTON...NASHOBA...STANLEY...
HONOBIA...TUSKAHOMA...KIAMICHI...ALBION AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3451 9569 3452 9568 3459 9568 3459 9577
      3473 9574 3474 9445 3451 9445 3451 9504
      3442 9504
TIME...MOT...LOC 0638Z 279DEG 32KT 3460 9551 3454 9473
          3454 9443
Special weather statement, May 6, 2:19 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 AM CDT WED MAY 6 2009

OKZ049-060800-
PUSHMATAHA OK-
219 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN PUSHMATAHA

AT 220 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF NASHOBA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NASHOBA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3442 9536 3456 9524 3447 9503 3425 9503
      3424 9504 3424 9509
TIME...MOT...LOC 0720Z 304DEG 24KT 3444 9520
Special weather statement, May 6, 2:20 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT WED MAY 6 2009

OKZ049-075-076-060800-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
220 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
     LATIMER

AT 220 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF TALIHINA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MUSE...WHITESBORO...
TALIHINA...HODGEN AND HEAVENER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3459 9504 3476 9511 3499 9447 3491 9444
      3490 9444 3474 9445
TIME...MOT...LOC 0720Z 250DEG 32KT 3470 9502
Special weather statement, May 6, 3:43 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 AM CDT WED MAY 6 2009

ARZ019-020-029-OKZ072-076-060915-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
343 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN AND SOUTHWESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 343 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROLAND...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...COTTONWOOD...MULDROW...ROLAND...MOFFETT...
ARKOMA...MILL CREEK...CHARLESTON...URSULA...VESTA...FORT SMITH...
BARLING...LAVACA...FORT CHAFFEE...JENNY LIND...RYE HILL...BLOOMER...
CENTRAL CITY...VAN BUREN...KIBLER...SHIBLEY AND DORA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3540 9399 3518 9406 3534 9466 3551 9460
TIME...MOT...LOC 0843Z 286DEG 37KT 3540 9452

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:12 PM CDTSpecial Weather StatementTSAHaskell33 min
May 5, 8:53 PM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 5, 8:57 PM CDTSpecial Weather StatementTSASequoyah33 min
May 6, 12:51 AM CDTSpecial Weather StatementTSALeFlore54 min
May 6, 12:54 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 6, 1:38 AM CDTSpecial Weather StatementTSAPushmataha37 min
May 6, 2:19 AM CDTSpecial Weather StatementTSAPushmataha41 min
May 6, 2:20 AM CDTSpecial Weather StatementTSALeFlore40 min
May 6, 3:43 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah62 min
May 6, 7:23 AM CDTRiver Flood WarningTSAMuskogee7 hr
May 6, 8:26 AM CDTRiver Flood WarningTSAAdair23 hr
May 6, 8:26 AM CDTRiver Flood WarningTSACherokee24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.